Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 291823, 29 pages
http://dx.doi.org/10.1155/2013/291823
Review Article

Attractors and Finite-Dimensional Behaviour in the 2D Navier-Stokes Equations

Mathematics Institute, University of Warwick, Coventry CV4 7AL, UK

Received 10 March 2013; Accepted 29 April 2013

Academic Editors: I. Fragala, G. Mantica, and A. Peris

Copyright © 2013 James C. Robinson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James C. Robinson, “Attractors and Finite-Dimensional Behaviour in the 2D Navier-Stokes Equations,” ISRN Mathematical Analysis, vol. 2013, Article ID 291823, 29 pages, 2013. https://doi.org/10.1155/2013/291823.